# SDR GTIA2023071737335

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 30,898 hours, 13,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EVAC MEGAPHONE INOP-R & R FWD FA MEGAPHONE IAW AMM 25-65-51. OPS CHECK NORMAL. A/C OK FOR SERVICE
